MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 5.0mm x 8mm quantum maverick balloon catheter was selected but delivery shaft of the balloon was fractured near the hub.The device was simply removed as a whole all together.No patient complications were reported.
 
Event or Problem Description
It was reported that shaft break occurred.A 5.0mm x 8mm quantum maverick balloon catheter was selected but delivery shaft of the balloon was fractured near the hub.The device was simply removed as a whole all together.No patient complications were reported.Returned product consisted of a quantum maverick balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed two separations in the hypotube.One separation is 43.5cm from the hub and the other is 67.7cm from the tip.There are multiple kinks along the whole device.Microscopic examination revealed no additional damages.There is blood present in the inflation lumen, guidewire lumen, balloon and hub.The balloon is loosely folded.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8103598
Report Number2134265-2018-63137
Device Sequence Number19338982
Product Code LOX
UDI-Device Identifier08714729392620
UDI-Public08714729392620
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2020
Device Model Number7005
Device Catalogue Number7005
Device Lot Number0021393058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2018
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1